# SDR R61A2021042900373

- Difficulty date: April 29, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N246JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 30,628 hours, 19,079 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17066327005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - MAJOR REPAIR - FR90 CROSSBEAM FOUND CORRODED.  REPLACED CROSSBEAM IAW SRM 51-41-01
